# SDR SWIA202054662

- Difficulty date: August 4, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10008739
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL LT AILERON TO FOM, PER AMM.  USE NEW BOLTS WHEN REINSTALLING AILERON.  C/W TASK CARD.  C-CHECK RO 12/14/2020.  REMOVED AND RE-INSTALLED THE LT AILERON WITH NEW ATTACHING HARDWARE, REF CRJ700 AMM.  COMPLIED WITH SKYWEST TASK CARD.  ALL CHECKS GOOD.  SEE CONTINUE CRAD FOR DETAILS OF WORK PERFORMED.
